Editorial
Julie Kerry
Additional contact information
Julie Kerry: Publisher, Journal of Risk Management in Financial Institutions, UK
Journal of Risk Management in Financial Institutions, 2024, vol. 18, issue 1, 4-5
JEL-codes: E5 G2 (search for similar items in EconPapers)
Date: 2024
References: Add references at CitEc
Citations:
Downloads: (external link)
https://hstalks.com/article/8975/download/ (application/pdf)
https://hstalks.com/article/8975/ (text/html)
Requires a paid subscription for full access.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:aza:rmfi00:y:2024:v:18:i:1:p:4-5
Access Statistics for this article
More articles in Journal of Risk Management in Financial Institutions from Henry Stewart Publications
Bibliographic data for series maintained by Henry Stewart Talks ().